# SDR 2009FA0000741

- Difficulty date: July 14, 2009
- Submitted: August 21, 2009
- Operation: General aviation
- Aircraft: N5094R
- Make and model: Cessna 172M
- Aircraft serial: 17263332
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 0523800
- Condition: Fod
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL INSP, THE AILERONS WERE RERIGGED.  DURING THE RERIGGING PROCESS LOOSE HARDWARE WAS FOUND INSIDE THE AILERONS STUCK TO THE INSIDE SKIN OF THE AILERON WITH PAINT.  THE LOOSE HARDWARE WAS REMOVED FROM  THE AILERON.  THE AIRPLANE WAS PAINTED IN 2005.  NO RECORD OF THE REPAINT WAS ENTERED IN THE AIRPLANE MX RECORDS.  IT APPEARS THAT THE LOOSE HARDWARE WAS ACCIDENTLY DROPPED IN THE AILERON WHEN THE AIRPLANE WAS REPAINTED.  (K)
